# SDR SWIA201230973

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 22,640 hours, 19,408 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CANNOT BE OPENED FROM OUTSIDE.  (FLT 5618)  CLEANED STICKY SUBSTANCE FROM SERVICE DOOR SEAL.
